# SDR RAIA201304230002

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 30,977 hours, 27,670 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE AIRCRAFT FAILED TO PRESSURIZE.  AIRCRAFT RETURNED TO SGF.  MAINTENANCE INSPECTED AND PERFORMED A GROUND PRESSURE CHECK WITH THE FLIGHT CREW.  SYSTEM CHECKED GOOD.
